# SDR 96ZZZX4328

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1660W
- Make and model: Beech 200BEECH
- Aircraft serial: BB390
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Tip Flutter
- Location: Propeller
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BOTH PROPELLERS GO INTO TIP FLUTTER AT ENGINE POWER SETTINGS AT AND ABOVE 1,800 FEET/POUNDS OF TORQUE.  HIGH FREQUENCY VIBRATION CAN BE FELT THROUGHOUT THE ENTIRE AIRCRAFT.  BLADE TIPS TOO THIN AT TIPS.  MANUFACTURER HAS NO STANDARDS FOR MINIMUM THICKNESS AT THIS BLADE STATION.
